×

zbMATH — the first resource for mathematics

Stability analysis of heat flow with boundary time-varying delay effect. (English) Zbl 1195.35052
Summary: We investigate the stabilization of heat flow with boundary time-varying delay effect. Under some assumptions, we prove exponential stability of the solution applying variable norm technique and modified Lyapunov functional approach.

MSC:
35B35 Stability in context of PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Boskoric, D.M.; Krstic, M.; Liu, W.J., Boundary control of an unstable heat equation via measurement of domain-averaged temperature, IEEE trans. automat. control, 46, 2022-2028, (2001) · Zbl 1006.93039
[2] Balogh, A.; Krstic, M., Infinite-step backstepping a heat equation-like PDE with arbitrarily many unstable eigenvalues, (), 2480-2485
[3] Balogh, A.; Krstic, M., Infinite dimensional backstepping style feedback transformations for a heat equation with an arbitrary level of instability, Eur. J. control, 8, 165-176, (2002) · Zbl 1293.93404
[4] Liu, W.J., Boundary feedback stabilization of an unstable heat equation, SIAM J. control optim., 42, 3, 1033-1043, (2003) · Zbl 1047.93042
[5] Caraballo, T.; Real, J.; Shaikhet, L., Method of Lyapunov functionals construction instability of delay evolution equations, J. math. anal. appl., 334, 1130-1145, (2007) · Zbl 1178.34087
[6] Dai, Y.; Cai, Y.Z.; Xu, X.M., Synchronization and exponential estimates of complex networks with mixed time-varying coupling delays, Int. J. autom. comput., 6, 3, 301-307, (2009)
[7] Muthukumar, P.; Balasubramaniam, P., Approximate controllability of nonlinear stochastic evolution systems with time varying delays, J. franklin inst., 346, 1, 65-80, (2009) · Zbl 1298.93070
[8] Datko, R.; Lagnese, J.; Polis, M.P., An example on the effect of time delays in boundary feedback stabilization of wave equations, SIAM J. control optim., 24, 152-156, (1986) · Zbl 0592.93047
[9] Datko, R., Not all feedback stabilized hyperbolic systems are robust with respect to small time delays in their feedbacks, SIAM J. control optim., 26, 687-713, (1988) · Zbl 0643.93050
[10] Datko, R., Two examples of ill-posedness with respect to time delays revisited, methods, IEEE trans. automat. control, 42, 511-515, (1997) · Zbl 0878.73046
[11] Xu, G.Q.; Yung, S.P.; Li, L.K., Stabilization of wave systems with input delay in the boundary control, ESAIM control optim. calc. var., 12, 4, 770-785, (2006) · Zbl 1105.35016
[12] Aassila, M., Stability and asymptotic behaviour of solutions of the heat equation, IMA J. appl. math., 69, 1, 93-109, (2004) · Zbl 1112.35093
[13] Liu, Y.K., On a nonlinear heat equation with a time delay, European J. appl. math., 13, 3, 321-335, (2002) · Zbl 1216.35163
[14] Liu, W.J.; Clements, J., On solutions of evolutions with proportional time delay, Int. J. differ. equ. appl., 4, 3, 229-254, (2002) · Zbl 0984.35163
[15] Ma, S.; Zou, X., Existence, uniqueness and stability traveling waves in a discrete reaction – diffusion monotone equation with delay, J. differential equations, 217, 54-87, (2005) · Zbl 1085.34050
[16] Martin, R.H.; Smith, H.L., Reaction – diffusion systems with the time delay: monotonicity, invariance, comparison and convergence, J. reine angew. math., 413, 1-35, (1991) · Zbl 0709.35059
[17] Pan, S.; Li, W.T.; Lin, G., Traveling wave fronts in nonlocal delayed reaction – diffusion systems and applications, Z. angew. math. phys., 60, 377-392, (2009) · Zbl 1178.35206
[18] Smith, H.L.; Zhao, X., Global asymptotic stability of travelling waves in delayed reaction – diffusion equations, SIAM J. math. anal., 31, 514-534, (2000) · Zbl 0941.35125
[19] Wang, Z.C.; Li, W.T.; Ruan, S., Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay, J. differential equations, 238, 153-200, (2007) · Zbl 1124.35089
[20] Wang, Z.C.; Li, W.T.; Ruan, S., Traveling fronts in monostable equations with nonlocal delayed effects, J. dynam. differential equations, 20, 573-607, (2008) · Zbl 1141.35058
[21] Wu, J.; Zhao, X., Diffusive monotonicity and threshold dynamics of delayed reaction diffusion equations, J. differential equations, 186, 470-484, (2002) · Zbl 1022.35082
[22] Pan, S.; Li, W.T.; Lin, G., Existence and stability of traveling wave fronts in a nonlocal diffusion equation with delay, Nonlinear anal. TMA, 72, 6, 3150-3158, (2010) · Zbl 1184.35105
[23] Aguerrea, M., Existence of fast positive wave fronts a non-local delayed reaction diffusion equation, Nonlinear anal. TMA, 72, 6, 2753-2766, (2010) · Zbl 1184.35104
[24] Wang, Z.C.; Li, W.T.; Ruan, S., Entire solutions in bistable reaction – diffusion equations with nonlocal delayed nonlinearity, Trans. amer. math. soc., 361, 2047-2084, (2009) · Zbl 1168.35023
[25] Faria, T.; Trofimchuk, S., Nonmonotone travelling waves in a single species reaction – diffusion equation with delay, J. differential equations, 228, 1, 357-376, (2006) · Zbl 1217.35102
[26] Ou, C.; Wu, J., Persistence of wavefronts in delayed nonlocal reaction – diffusion equations, J. differential equations, 235, 1, 219-261, (2007) · Zbl 1117.35037
[27] Wang, Z.C.; Li, W.T.; Ruan, S., Travelling wave fronts in reaction – diffusion systems with spatio-temporal delays, J. differential equations, 222, 1, 185-232, (2006) · Zbl 1100.35050
[28] Su, Y.; Wei, J.J.; Shi, J.P., Hopf bifurcations in a reaction – diffusion population model with delay effect, J. differential equations, 247, 4, 1156-1184, (2009) · Zbl 1203.35029
[29] Li, W.T.; Wang, Z.C.; Wu, J., Entire solutions in monostable reaction – diffusion equations with delayed nonlinearity, J. differential equations, 245, 1, 102-109, (2008) · Zbl 1185.35314
[30] Mei, M.; Lin, C.K.; Lin, C.T.; So, J.W.-H., Traveling wavefronts for time-delayed reaction – diffusion equation: (I) local nonlinearity, J. differential equations, 247, 2, 495-510, (2009) · Zbl 1173.35071
[31] Mei, M.; Lin, C.K.; Lin, C.T.; So, J.W.-H., Traveling wavefronts for time-delayed reaction – diffusion equation: (II) nonlocal nonlinearity, J. differential equations, 247, 2, 511-529, (2009) · Zbl 1173.35072
[32] Peng, Y.H.; Song, Y.L., Existence of traveling wave solutions for a reaction – diffusion equation with distributed delays, Nonlinear anal. TMA, 67, 8, 2415-2423, (2007) · Zbl 1361.34047
[33] Pao, C.V., Convergence of solutions of reaction – diffusion systems with time delays, Nonlinear anal. TMA, 48, 3, 349-362, (2002) · Zbl 0992.35105
[34] Pao, C.V., The global attractor of a competitor – competitor – mutualist reaction – diffusion system with time delays, Nonlinear anal. TMA, 67, 9, 2623-2631, (2007) · Zbl 1121.35021
[35] Wang, X.; Li, Z.X., Dynamics for a type of general reaction – diffusion model, Nonlinear anal. TMA, 67, 9, 2699-2711, (2007) · Zbl 1139.35363
[36] Li, J.; Huang, J.H., Uniform attractors for non-autonomous parabolic equations with delays, Nonlinear anal. TMA, 71, 2194-2209, (2009) · Zbl 1177.35241
[37] Wang, L.S.; Zhang, R.J.; Wang, Y.F., Global exponential stability of reaction – diffusion cellular neural networks with \(S\)-type distributed time delays, Nonlinear anal. TMA, 10, 2, 1101-1113, (2009) · Zbl 1167.35404
[38] Pao, C.V., Global asymptotic stability of lotka – volterra competition systems with diffusion and time delays, Nonlinear anal. RWA, 5, 1, 91-104, (2004) · Zbl 1066.92054
[39] Wu, R.C., Exponential convergence of BAM neural networks with time-varying coefficients and distributed delays, Nonlinear anal. RWA, 11, 1, 562-573, (2010) · Zbl 1186.34121
[40] Qiu, F.; Cui, B.T.; Ji, Y., Further results on robust stability of neutral system with mixed time-varying delays and nonlinear perturbations, Nonlinear anal. RWA, 11, 2, 895-906, (2010) · Zbl 1187.37124
[41] Carrasco, A.; Leiva, H., Approximate controllability of a system of parabolic equations with delay, J. math. anal. appl., 345, 2, 845-853, (2008) · Zbl 1140.93012
[42] Wu, S.L.; Li, W.T.; Liu, S.Y., Asymptotic stability of traveling wave fronts in nonlocal reaction – diffusion equations with delay, J. math. anal. appl., 360, 2, 439-458, (2009) · Zbl 1185.35317
[43] Wang, C.Y., Existence and stability of periodic solutions for parabolic systems with time delays, J. math. anal. appl., 339, 2, 1354-1361, (2008) · Zbl 1130.35075
[44] Mei, M., Stability of traveling wavefronts for time-delayed reaction – diffusion equations, Discrete contin. dyn. syst., Suppl., 511-529, (2009) · Zbl 1173.35072
[45] Hale, J.K.; Lunel, S.M.V., Strong stabilization of neutral functional differential equations, IMA J. math. control inform., 19, 5-24, (2000)
[46] Hale, J.K.; Lunel, S.M.V., ()
[47] Niculescu, S.I.; Lozano, R., On the passivity of linear delay systems, IEEE trans. automat. control, 46, 460-464, (2001) · Zbl 1056.93610
[48] Borne, P.; Dambrine, M.; Perruquetti, W.; Richard, J.P., Vector Lyapunov functions: nonlinear, time-varying, ordinary and functional differential equations, () · Zbl 1039.34066
[49] J.S. Liang, Y.Q. Chen, B.Z. Guo, A new boundary control method for beam equation with delayed boundary measurement using modified Smith predictors, in: Proceedings of the 42nd IEEE Conference on Decision and Control, Maui, Hawaii, USA, December, 2003, pp. 809-814.
[50] Guo, B.Z.; Yang, K.Y., Dynamic stabilization of an euler – bernoulli beam equation with time delay in boundary observation, Automatica, 45, 6, 1468-1475, (2009) · Zbl 1166.93360
[51] T. Kato, Abstract Differential Equations and Nonlinear Mixed Problems, in: Lezioni Fermiane, Scuola Normale Superiore, Pisa,1985.
[52] T. Kato, Linear and quasilinear equations of evolution of hyperbolic type, in: CIEM, vol. II, 1976, pp. 125-191.
[53] Zhang, Zai-Yun; Miao, Xiu-Jin, Global existence and uniform decay for wave equation with dissipative term and boundary damping, Comput. math. appl., 59, 2, 1003-1018, (2010) · Zbl 1189.35183
[54] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer-Verlag New York · Zbl 0516.47023
[55] Smoller, J., Shock waves and reaction – diffusion equation, (1994), Springer-Verlag New York · Zbl 0807.35002
[56] Evans, L.C., Partial differential equations, (1998), American Methematical Society Providence, Rhode Island
[57] Michaelis, L.; Menten, M.I., Die kinetik der invertinwirkung, Biochem. Z., 49, 333-369, (1913)
[58] Liu, W.J., Mixing enhancement by optimal flow advection, SIAM J. control optim., 47, 2, 624-638, (2008) · Zbl 1158.76043
[59] Liu, W.J., Mixing enhancement in enzymatic chemical reactions by optimal tuning of flows, Syst. control lett., 58, 12, 834-840, (2009) · Zbl 1191.49005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.